Some Stability Theorems for Systems of Volterra Integral Equations

J. M. Bownds, J. M. Cushing

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Many types of stability have been studied in the theory of ordinary differential equations. Our present purpose is to study perturbed Volterra integral equations (which are a generalization of the initial value problem for ordinary differential equations), As a natural generalization of these concepts for ordinary differential equations, we define stability, uniform stability, and asymptotic stability for integral equations and prove various theorems for linear and perturbed integral equations.

Original languageEnglish (US)
Pages (from-to)65-77
Number of pages13
JournalApplicable Analysis
Volume5
Issue number1
DOIs
StatePublished - Jan 1 1975

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Some Stability Theorems for Systems of Volterra Integral Equations'. Together they form a unique fingerprint.

  • Cite this